Quick search
Go!

SOME FORMS OF (1, 2)-CONTINUITY IN BITOPOLOGICAL SPACES


TAKASHI NOIRI 1 AND VALERIU POPA 2
1. 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142 JAPAN
e-mail: t.noiri@nifty.com
2. “Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA
e-mail: vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XXVIII

Section:

Volume 28, Number 1

Abstract:

In this paper, by using mg-closed sets [35] and M-continuity [41] in m-spaces, we obtain the unified definitions and properties for τ₁τ₂-continuity, (1,2)-semi-continuity, (1,2)-precontinuity, (1,2)-α-continuity, and (1,2)-semi-precontinuity in bitopological spaces.

Keywords:

m-structure, mg-closed set, M-continuity, τ₁τ₂-continuity, bitopological space.

Code [ID]:

SSRSMI201801V28S01A0005 [0004812]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu